Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 11 found articles
 
 
  Maximal operators associated with bilinear multipliers of limited decay
 
 
Title: Maximal operators associated with bilinear multipliers of limited decay
Author: Grafakos, Loukas
He, Danqing
Honzík, Petr
Appeared in: Journal d'analyse mathématique
Paging: Volume 143 () nr. 1 pages 231-251
Year: 2021-05-07
Contents:
Publisher: The Hebrew University Magnes Press, Jerusalem
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands